MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion
Model Number RLV 0065
Medical Device Problem Codes Material Fragmentation (1261); Nonstandard Device (1420); Material Integrity Problem (2978)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a curved cannula was returned for an unknown reason and visual inspection revealed that the curved cannula shaft tip was broken.The j- stylet was tested with a known good curved cannula and introducer cannula and revealed that it lacks any extreme resistance and locked during the functional test.A product labeling review identified that the device was used per the instructions for use (ifu) product label.Additionally, the ifu states that as with any surgical instrument, careful attention must be exercised to ensure that excessive force is not placed on the instruments or probe.Excessive force can result in product failure.It also states that in the event of inadvertent advancement of the introducer cannula during deployment of the curved cannula assembly, care must be taken to prevent potential further device damage.This can occur if mallet strikes continue to be delivered when the gear wheel is in contact with the introducer cannula.This scenario can create a condition in which the introducer cannula advances along its straight trajectory, while the curved cannula is held in the bone along its curved trajectory.This can lead to the creation of a kink in the curved cannula material.If it is suspected that this occurred, or if retraction of the curved cannula is difficult, it is recommended that introducer cannula and curved cannula be removed as a single unit, rather than retracting the curved cannula by itself.Technicians confirmed through visual inspection that the curved cannula shaft tip was broken.Therefore, based on the available information and product labelling review, it has been determined that the probable cause was unintended use error caused or contributed to event.The damage was likely due to the use of excessive force during the procedure.
 
Event or Problem Description

Brand Name
Intracept
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
7201 metro blvd ste 300
edina MN
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key24780604
Report Number3006630150-2026-02033
Device Sequence Number13237723
Product Code GXI
UDI-Device Identifier00852454006424
UDI-Public(01)00852454006424(17)271113(10)38166826
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0065
Device Catalogue NumberRLV 0065
Device Lot Number38166826
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/06/2026
08/04/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/01/2026
08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown